# SDR ASAA2019110331217

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 23,872 hours, 7,774 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: CA24301
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING #2 ENGINE HARNESS GVI PER TC842001 ON W/O 1008768, FOUND FIRE DETECTION HARNESS MW0325 WORN THROUGH BRAIDING BEYOND ACCEPTABLE LIMITS. GROUNDED - YES. REMOVED AND REPLACED FIRE DETECTION HARNESS MW0325 PER B737-900 AMM TASK 26-11-02-400-802. PERFORMED FIRE DETECTION OPERATIONAL TEST PER AMM TASK 26-11-00-710-801. OP CHECKS GOOD.
